# SDR 04FDEA01134

- Difficulty date: May 3, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP VANE NR 5 FITTING SLOT CORRODED. COMPLIED WITH FEDEX EA 1-5750-76687, TRAILING EDGE & TRAILING   EDGE DEVICES - LT OUTBOARD FLAP NRS 2, 3, 4 & 5 VANE TO TRACK SUPPORT REWORK
